Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Stability of the ball-covering property

Tom 250 / 2020

Zhenghua Luo, Bentuo Zheng Studia Mathematica 250 (2020), 19-34 MSC: Primary 46B20; Secondary 46B03. DOI: 10.4064/sm180607-6-10 Opublikowany online: 29 July 2019

Streszczenie

A normed space $X$ is said to have the ball-covering property (BCP, for short) if its unit sphere can be covered by the union of countably many closed balls not containing the origin. Let $(\varOmega, \varSigma, \mu)$ be a separable measure space and $X$ be a normed space. We show that $L_p(\mu, X)$ $(1\leq p \lt \infty)$ has the BCP if and only if $X$ has the BCP. We also prove that if $\{X_k\}$ is a sequence of normed spaces, then ${\mathbf X}=(\sum\oplus X_k)_p$ has the BCP if and only each $X_k$ has the BCP, where $1\leq p\leq\infty$. However, it is shown that $L_{\infty}[0, 1]$ fails the BCP.

Autorzy

  • Zhenghua LuoSchool of Mathematical Sciences
    Huaqiao University
    Quanzhou, Fujian, China, 362021
    e-mail
  • Bentuo ZhengDepartment of Mathematical Sciences
    University of Memphis
    Memphis, TN 38120, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek